MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/der.0000000000000512

Медицинская библиотека · Dermatitis : contact, atopic, occupational, drug · 2021

Reactivation of Alopecia Areata After Dupilumab Therapy for Atopic Dermatitis.

Carnicle Jocelyn M, Hendricks Aleksi J, Shi Vivian Y

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case report of a 42-year-old woman with severe atopic dermatitis (AD) and history of alopecia areata (AA), which had been in remission for more than 5 years. She was treated with dupilumab for AD, and 4 months after initiating treatment, she developed a rapidly progressive reactivation of AA in an androgenic alopecia pattern. Alopecia resolved after a single intramuscular triamcinolone injection while the patient remained on dupilumab. This is the seventh report to date of dupilumab-associated alopecia but is the first case documenting reactivation of previous AA. Alopecia occurring after dupilumab initiation raises suspicion for a possible unrecognized adverse effect of dupilumab in AD patients.

Для цитирования: Carnicle Jocelyn M, Hendricks Aleksi J, Shi Vivian Y. Reactivation of Alopecia Areata After Dupilumab Therapy for Atopic Dermatitis.. Dermatitis : contact, atopic, occupational, drug. 2021. DOI: 10.1097/der.0000000000000512.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.